Expanding the applicability of a Newton-Lavrentiev regularization method for ill-posed problems
dc.contributor.author | Argyros, I.K. | |
dc.contributor.author | George, S. | |
dc.date.accessioned | 2020-03-31T08:30:48Z | |
dc.date.available | 2020-03-31T08:30:48Z | |
dc.date.issued | 2013 | |
dc.description.abstract | We present a semilocal convergence analysis for a simplified Newton-Lavrentiev regularization method for solving ill-posed problems in a Hilbert space setting. We use a center-Lipschitz instead of a Lipschitz condition in our conver-gence analysis. This way we obtain: weaker convergence criteria, tighter error bounds and more precise information on the location of the solution than in earlier studies (such as [13]). | en_US |
dc.identifier.citation | Mathematica, 2013, Vol.55, 2, pp.103-111 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/11113 | |
dc.title | Expanding the applicability of a Newton-Lavrentiev regularization method for ill-posed problems | en_US |
dc.type | Article | en_US |